MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, XW, 22", RDLA, ELR, 500 LB

Medline Industries, LP MEDLINE; WC, XW, 22", RDLA, ELR, 500 LB
Catalog Number KX228V21E
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right side lever is stuck in up position and wont squeeze nor move.
 
Additional Manufacturer Narrative
The customer reported that the wheelchair had a right side lever that is stuck in up position and wont squeeze nor move; the complaint states no injuries to report.Medline reviewed the video provided by the customer; a physical sample was not provided, so only a visual review of the defect could be conducted and a functional or dimensional inspection could not be executed.The investigation results were confirmed: the left legrest handle disengages as intended, while the right legrest remains in the elevated position and the right legrest handle does not disengage properly, preventing the legrest from returning to the lowered position.The root cause of this issue is unknown, no trends were identified for the specified material number and corresponding defect type, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, XW, 22", RDLA, ELR, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50899209
Report Number1417592-2026-51130
Device Sequence Number21522209
Product Code IOR
UDI-Device Identifier00193489179913
UDI-Public00193489179913
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX228V21E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown